# SDR YENA2024101001339

- Difficulty date: October 7, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N2169J
- Make and model: Airbus A321-271N
- Aircraft serial: 11695
- Aircraft time: 2,710 hours, 495 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: False Activation
- Location: Ac Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT#223, JFK-LAX. (ETOPS) 'AC GEN CLASS II MX MSG ( CLASS II MX MSG - GPCU OR AC GEN ); CHECKED PER TSM 24-22-00-810-832-A. NO FAULTS ON EPGS BITE PER MM 24-41-00. MDDR 562306 CLEARED.
